# SDR HEEA107321

- Difficulty date: November 1, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 20,141 hours
- Engine: Pwa PT6T3B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Tube
- Part number: 3019630
- Part serial: NA
- Condition: Chafed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL PRESSURE BEGAN TO FLUCTUATE AND SLOWLY DECREASED.  WHEN GAUGE READING APPROACHED THE LOWER LIMIT THE MASTER CAUTION LIGHT BEGAN TO FLICKER.  ENGINE WAS SHUTDOWN AND AIRCRAFT RETURNED TO BASE.  MAINTENANCE FOUND A HOLE CHAFED IN THE OIL TO FUEL HEATER TUBE BY THE FUEL PUMP SEAL DRAIN TUBE.
